# SDR ABXA20131009612

- Difficulty date: October 9, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 81,908 hours, 38,227 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 368531694451201A
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK CARGO TRACK AT LBL 33 BETWEEN BS 1461-1605 IS CORRODED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  R & R CARGO TRACK IAW SRM 51-40-02.    ACFT WAS GROUNDED.
